A member asked:

I take victoza (liraglutide), (liraglutide) metformin, glipizide but i read that victoza (liraglutide) causes sinus? i have been diagnosed with acute sinusitis is this true fact?

A doctor has provided 1 answer
Dr. Michael Kleerekoper answered

Specializes in Endocrinology

The medications you report are not related to sinusitis. For sinusitis you should seek an ear, nose, and throat doctor Regarding your three diabetes medicines do you really need them. Your medicines are type 2 diabetes and over time, with help from your doctor or nurse practitioner, you will no longer have type 2 diabetes.

Answered Nov 28, 2017

1.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...